# SDR SWIA201333793

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 26,317 hours, 23,734 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 3 SHOWED 90% QUANTITY.  FLT#2997 REPLACED HYDRAULIC SYSTEM NR 3 ACCUMULATOR IAW AMM. PN ON/OFF 11094-4  SN ON 11094-2859  SN OFF 11094-2701
